MathSciNet Relay Station
MathSciNet bibliographic data
MR466300 (57 #6180) 20D05
Griess, Robert L., Jr.; Mason, David R.; Seitz, Gary M. Bender groups as standard subgroups. Trans. Amer. Math. Soc. 238 (1978), 179–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement